Systemic toxemia with topical anesthetics could be fatal due to the use of anesthetics in various ways (oral, intravenous, intramuscular, or subcutaneous). Nowadays, topical anesthetics are used in inpatient and outpatient treatments. Despite its widespread usage, many physicians are not fully aware of the deadly side effects of lidocaine poisoning and its treatment. The objective of this case report is to highlight the diagnosis and treatment of lidocaine toxicity. A 21-year-old woman with a history of multiple suicide attempts ingested approximately three 10% w/w lidocaine sprays. The patient was brought to the emergency department of Imam Reza hospital of Mashhad University of Medical Science with cardiac arrest and respiratory failure. After successful cardiopulmonary resuscitation (CPR), she was admitted to the intensive care unit (ICU). She stayed in ICU for 2 days and we administered dobutamine drip and intravenous lipid emulsion for her then she was transferred to the general ward. We discharged her after 8 days.